MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAB
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump screen was blurry and scratched.Customer stated they did not read the middle of the screen of her pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with missing segments due to cracked zebra connector.Unable to perform self test and displacement test due to missing segment.Device received with minor scratched lcd window, broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10216702
Report Number2032227-2020-139492
Device Sequence Number2404866
Product Code OYC
UDI-Device Identifier00643169513051
UDI-Public(01)00643169513051
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAB
Device Catalogue NumberMMT-523RNAB
Device Lot NumberA1523RNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight124